Solutions of Fractional Diffusion-Wave Equations in Terms of H-functions
Data(s) |
21/07/2016
21/07/2016
2012
|
---|---|
Resumo |
MSC 2010: 35R11, 42A38, 26A33, 33E12 The method of integral transforms based on joint application of a fractional generalization of the Fourier transform and the classical Laplace transform is utilized for solving Cauchy-type problems for the time-space fractional diffusion-wave equations expressed in terms of the Caputo time-fractional derivative and the Weyl space-fractional operator. The solutions obtained are in integral form whose kernels are Green functions expressed in terms of the Fox H-functions. The results derived are of general nature and include already known results as particular cases. |
Identificador |
Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 35p-48p 0205-3217 |
Idioma(s) |
en |
Publicador |
Bulgarian Academy of Sciences - National Committee for Mathematics |
Palavras-Chave | #Caputo fractional derivative #fractional diffusion-wave equations #Laplace transform #fractional Fourier transform |
Tipo |
Article |